# SDR 2004UALA00476

- Difficulty date: May 16, 2004
- Submitted: May 25, 2004
- Operation: Air carrier
- Aircraft: N668UA
- Make and model: Boeing 767322
- Aircraft serial: 30024
- Aircraft time: 17,011 hours, 5,225 cycles
- Engine: Pwa PW4052
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 582233
- Condition: Intermittent
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT FLOOR LIGHTS ARE ON LAST 5 ROWS BY 4R.  LIGHTS ARE INTERMITTENT.  *S/D*  REPLACED EMERGENCY LIGHT POWER SUPPLY.  OPERATIONS CHECK OKAY.
